# SDR SWIA200516424

- Difficulty date: December 23, 2005
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 31,158 hours, 26,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT, FS 589.00 TRANSVERSE BEAM ATTACH ANGLE CRACKED AT CARGO DOOR LANDING PLATE, ITEM FOUND AT C CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-42-21, 51-41-02, 51-41-04.
